# SDR SWIA2019050845833

- Difficulty date: March 15, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 47,563 hours, 39,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SILL PANEL FS409+128 THRU FS559 BETWEEN APPROX BL36 AND BL45 CORRODED. (C-CHECK) RO: 05/07/2019 REPAIRED AREAS OF CORROSION ON THE LT FLOOR SILL PANEL BETWEEN FS409+128 THRU FS559.00 AT LBL 36 AND LBL 45 IAW REO.
